# SDR P5CA9700020

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Air Drive Unit
- Part number: 10930012
- Condition: Inoperative
- Location: Nr 4 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, NR 4 HYDRAULIC SYSTEM AIR DRIVEN PUMP INOPERATIVE IN AUTO OR CONTINUOUS.  CHECKED OIL LEVEL, LUBED CONTROL VALVE, RESET ADP PER MAINTENANCE MANUAL 29-11-08 AND OPERATIONAL CHECK OK PER MAINTENANCE MANUAL 29-11-00.
